DOI 10.1097/smj.0b013e318205e548
Current management of salicylate-induced pulmonary edema.
Аннотация
Salicylate-induced pulmonary edema (SIPE) can occur in both acute and chronic users of aspirin or salicylate products. The medical history, especially when it reveals the use of salicylates, is critical when considering this diagnosis. Unfortunately, the neurologic and systemic effects of salicylate toxicity may hinder the ability to obtain a reliable medical history. SIPE should be considered in patients who present with pulmonary edema and neurological changes, anion-gap metabolic acidosis, or possible sepsis. Some patients may be treated for "pseudosepsis" or other conditions, thereby delaying the diagnosis of salicylate intoxication. Misdiagnosis and possibly delayed diagnosis of SIPE can lead to a significant increase in morbidity and mortality. Serum and urine alkalinization by administration of intravenous sodium bicarbonate are commonly utilized therapeutic strategies. Finally, hemodialysis is a therapy which should be considered early in the course of treatment. The objective of this review was to emphasize the importance of rapid diagnosis and appropriate treatment in patients with SIPE, and summarize the current literature as it relates to the adult population.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.